# SDR AWXA200300327

- Difficulty date: March 28, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 60,204 hours, 25,823 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: S251N2062
- Part serial: 194
- Condition: Worn
- Location: Elevator
- Part time: 17,255 hours, 6,574 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FL 200 RECEIVED EICAS STATUS ELEV ASYM, TURNED BACK.  ON SHORT FINAL AT POWER REDUCTION FOR LANDING (10 FT ABOVE GROUND LVL), VIOLENT CONTROL COLUMN SHAKING OCCURRED (NOT STICK SHAKER).  MX TROUBLESHOT & FOUND FAULT BALL FOR ELEV ASYM LIMIT ACTUATOR TRIPPED ON RT ELEV ASYM LIMIT MODULE.  RESET MODULE & PERFORMED BITE CHECK ON LT & RT ELEV ASYM MODULES.  BITE CHECK GOOD.  PERFORMED ELEVATOR CONTROL SYSTEM TEST PER T/C F1B27623, TEST WAS GOOD.  PERFORMED ELEV TEST WITH EACH INDIVIDUAL HYD SYS, NO FAULTS NOTED.  AS PRECAUTION REPLACED ELEV ASYM ACTUATOR, OPS CHECK GOOD.  *S/D*  VENDOR TEARDOWN OF ELEV ASYM LINEAR ACTUATOR S/N 194 ONLY FOUND INDICATION OF NORMAL WEAR.  UNIT REPAIRED & TESTED.
